Alert archive / Iowa / Special Weather Statements in 2016

Special Weather Statement, NWS Des Moines, IA

April 24, 2016Kossuth County, Iowa

NWS Des Moines, IA issued this special weather statement at Apr 24, 2016, 7:13 PM CDT for Kossuth County, Iowa. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2016, 7:13 PM CDT (00:13 UTC)
Expired
Apr 24, 2016, 7:30 PM CDT
In force
17 min
Issued by
NWS Des Moines, IA

County Kossuth County, IA

The radar

The Minneapolis radar (KMPX), 173 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

414 
WWUS83 KDMX 250013
SPSDMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
713 PM CDT SUN APR 24 2016
 
IAZ005-250030-
KOSSUTH IA-
713 PM CDT SUN APR 24 2016

...STRONG WINDS WITH STORM IN NORTHERN KOSSUTH COUNTY...

AT 712 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF IOWA LAKE...OR 19 MILES SOUTHEAST OF FAIRMONT...
MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SWEA CITY AND LEDYARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

LAT...LON 4330 9417 4332 9444 4334 9444 4350 9438
      4350 9404
TIME...MOT...LOC 0012Z 208DEG 43KT 4339 9429 

$$

BOKSA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this special weather statement went out at Apr 24, 6:49 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 24, 6:49 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
649 PM CDT SUN APR 24 2016

.SHORT TERM.../TODAY/
ISSUED AT 321 AM CDT SUN APR 24 2016

MAIN CONCERNS ARE LATE DAY CHANCES FOR CONVECTION ALONG WITH MAX
TEMPS/CLOUD COVER TODAY. SOUTHWEST WINDS WILL ALSO BE GUSTY IN THE
AFTERNOON HOURS. MOST OF THE HIRES MODELS HAVE SHOWERS AND SCT
THUNDER THIS MORNING OVER THE FAR WEST AS EARLY MORNING LOW LEVEL
JET PEAKS PRIOR TO SUNRISE WITH LINGERING ACTIVITY LESSENING
THROUGH MORNING HOURS. FOR THE MOST PART THIS LOOKS TO ONLY BRUSH
THE FAR WESTERN COUNTIES PRIOR TO 15Z-16Z WITH LITTLE IF ANY
CHANCE FOR THUNDER THROUGH MID AFTERNOON ACROSS THE REGION...UNTIL
WARMING BEGINS TO DESTABILIZE WEST. WITH THE SLOWING OF THE
WESTERN TROUGH MOVING EAST TODAY...LIKELY THAT INITIATION WILL
TAKE PLACE BETWEEN 20-00Z OVER KS/NE AND THEN MOVE EAST/NORTHEAST
INTO IA. HAVE TRIMMED BACK POP AND CHANCES FOR THUNDER UNTIL THAT
TIME FRAME. SEVERE CHANCES STILL LOOK POSSIBLE OVER THE WEST
ESPECIALLY EARLY IN THE EVENT. SREF BUFR SOUNDINGS ALSO SUPPORT
LATE AFTERNOON INITIATION OVER NEBRASKA THEN HEADING EAST ALONG AN
ESTHERVILLE/CARROLL/CRESTON LINE...THEN MOVING EAST INTO THE
EVENING HOURS. FOR THE MOST PART THE THREATS ARE NOW MORE
LIMITED...TO INCLUDE HAIL AND WIND AS LCLS ARE RUNNING ABIT
HIGH...3500 FT OR HIGHER EVEN ACROSS THE WEST. SO ALL IN ALL THE
MAIN CONCERNS WEST WOULD BE BETWEEN 21-00Z IN THE FIRST
PERIOD...WITH RESIDUAL THREAT FOR SEVERE STORMS THOUGH WITH
WEAKENING CAPE HEADING EAST TOWARD CENTRAL IOWA INTO THE EVENING
HOURS. HIGHS TODAY WILL BE WARMER IN THE EAST/SOUTHEAST AS
LEFTOVER CI BLOWOFF AND INCREASING CLOUDS OVER THE WEST WILL CAP
HIGHS IN THE MID 70S. ELSEWHERE...UPPER 70S TO LOWER 80S WILL BE
COMMON SOUTHEAST OF A KALO/KDSM/KLWD LINE. WINDS TODAY WILL RAMP
UP IN THE AFTERNOON WITH SW WINDS TO NEAR 25 GUSTING TO 35/40 MPH
DURING THE DAY.

.LONG TERM.../TONIGHT THROUGH SATURDAY/
ISSUED AT 321 AM CDT SUN APR 24 2016

MAIN CONCERNS INCLUDE SEVERE WEATHER POTENTIAL ON WEDNESDAY...AS
WELL AS THE LONG TERM PERIOD BEING ACTIVE WITH TWO ADDITIONAL WX
EVENTS.

THE FIRST WX EVENT WILL BE ONGOING AT THE BEGINNING OF THE LONG
TERM PERIOD...ESPECIALLY ACROSS THE WESTERN AND CENTRAL CWA.
SHRA/TSRA THAT ARE EXPECTED TO DEVELOP THIS AFTERNOON INVOF THE
MISSOURI RIVER WILL BE MOVING EASTWARD INTO THE CWA. MODEL
SOLUTIONS HAVE BEEN TRENDING SLOWER WITH THE EASTWARD ADVANCE OF
THE CONVECTION AS WELL AS FORCING. BY THE TIME IT ARRIVES IN THE
CWA...SVR THREAT WILL BE MINIMAL DUE TO THE BOUNDARY LAYER
STABILIZING.

DRY SLOT MOVING IN FROM THE WEST WILL ALSO HELP MITIGATE POPS
OVERNIGHT TONIGHT INTO MONDAY MORNING. SURFACE LOW PRESSURE AS
WELL AS UPPER-LEVEL CYCLONIC FLOW WILL INFLUENCE THE STATE ON
MONDAY. PCPN CHANCES WILL BE CONFINED TO FAR NORTHERN IOWA AS WELL
AS EASTERN PORTIONS OF THE STATE WHERE MOISTURE AND FORCING WILL
BE MORE PLENTIFUL AND COINCIDENT. EXPECT A RIBBON OF MOSTLY SUNNY
SKIES FOR A WHILE ON MONDAY FROM SOUTHWEST INTO CENTRAL IOWA WHERE
THE COLUMN WILL BE ABLE TO DRY OUT RELATIVE TO OTHER PORTIONS OF
THE STATE. ELSEWHERE...PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED.
DEPARTING SYSTEM WILL PULL A SURFACE COLD FRONT THROUGH THE CWA ON
MONDAY...WITH A PACIFIC AIR MASS BEHIND IT WHICH WILL COOL DOWN
TEMPERATURES FOR MONDAY NIGHT INTO TUESDAY.

ATTENTION THEN TURNS TO THE POTENTIAL MID-WEEK SEVERE WEATHER
EVENT. STRONG...PROGRESSIVE UPPER-LEVEL TROF WILL DEVELOP A CLOSED
UPPER-LEVEL LOW ACROSS THE ROCKY MOUNTAINS MONDAY INTO MONDAY
NIGHT. ASSOCIATED CLOSED LOW / PV ANOMALY CONTINUE PUSHING
EASTWARD AND WILL AFFECT OUR WEATHER BY TUESDAY EVENING. AREA OF
WAA AND BROAD ASCENT...AS WELL AS THETA-E ADVECTION...WILL PRECEDE
THIS DISTURBANCE AS IT APPROACHES THE CWA TUESDAY NIGHT...BRINGING
RENEWED SHRA/TSRA CHANCES.

AFTER A RELATIVE LULL IN SHRA/TSRA ACTIVITY WEDNESDAY
MORNING...SOME MODEL SOLUTIONS SUGGEST THE POTENTIAL FOR SEVERE
WEATHER ACROSS THE SOUTHERN CWA FROM MIDDAY WEDNESDAY INTO THE
EVENING. GFS BRINGS THE WARM SECTOR INTO THE FAR SOUTHERN CWA
WHILE THE ECMWF KEEPS IT SOUTH. IF THE WARM SECTOR DOES MANAGE TO
REACH THE SOUTHERN CWA...THEN THERE WILL BE A WINDOW WHERE ALL
MODES OF SEVERE WEATHER WILL BE POSSIBLE WHERE STORMS CAN BECOME
SURFACE BASED. 0-6 KM BULK SHEAR VALUES SUGGEST THE POTENTIAL FOR
ROTATING UPDRAFTS ALONG WITH AMPLE SBCAPE AS WELL AS DIRECTIONAL
SHEAR AND RELATIVELY LOW LCLS. ANY ELEVATED STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL PRIMARILY AND DAMAGING WINDS
SECONDARILY. STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL GIVEN ELEVATED PWAT VALUES...HOWEVER STANDARDIZED
ANOMALIES FOR PWAT AND WIDESPREAD HEAVY RAIN PARAMETERS ARE
RATHER UNIMPRESSIVE DURING THIS TIME. UPPER-LEVEL PV ANOMALY IS
PROGGED TO BE SOMEWHAT SLOW TO DEPART THE CWA...SO HAVE CONTINUED
POPS INTO THURSDAY GIVEN PRESENCE OF WEAK FORCING ALONG WITH AMPLE
MOISTURE.

YET ANOTHER PROGRESSIVE UPPER-LEVEL TROF MOVES ONSHORE THURSDAY
NIGHT AND DEVELOPS A CLOSED LOW OVER THE ROCKY MOUNTAINS ON
FRIDAY. THAT UPPER-LEVEL LOW / PV ANOMALY MOVE EASTWARD AND BRING
ANOTHER WAA REGIME WITH BROAD ASCENT TO THE CWA FRIDAY NIGHT.
ONSET OF PRECIP IN THE CWA WILL BE OVERNIGHT FRIDAY INTO SATURDAY
MORNING. AT THIS TIME THE THREAT OF SEVERE WEATHER ON SATURDAY HAS
DIMINISHED...AS MODEL SOLUTIONS KEEP THE BEST PARAMETERS TO THE
SOUTH OF THE CWA. EVEN SO...SHRA/TSRA CHANCES WILL CONTINUE INTO
SATURDAY WITH THE CWA REMAINING IN REGION OF ISENTROPIC FORCING.

&&

.AVIATION.../FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING/
ISSUED AT 646 PM CDT SUN APR 24 2016

SCATTERED THUNDERSTORMS ACTIVITY WILL SPREAD ACROSS THE STATE THIS
EVENING BECOMING MORE ISOLATED OVERNIGHT. WILL CONDITIONS WILL
MOSTLY BE VFR...MVFR CONDITIONS WILL OCCUR WITH THUNDERSTORMS AND
ASSOCIATED RAIN AREAS TONIGHT. SOME WRAP AROUND STATUS WILL GRAZE
NORTHERN IOWA ON MONDAY WITH MVFR CEILINGS POSSIBLE WITH VFR CU
FIELD FARTHER SOUTH ACROSS THE REST OF THE STATE. STRONG SOUTH
WINDS THIS EVENING WILL BECOME SOUTHWEST TO WEST ON MONDAY AND
REMAIN STRONG.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...REV
LONG TERM...ZOGG
AVIATION...COGIL
Hazardous weather outlook, Apr 24, 12:39 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1239 PM CDT SUN APR 24 2016

IAZ004-005-015-023-024-033>035-044>047-057>059-070>072-081-082-
092-093-251000-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-
MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
1239 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH SOME OF THE STORMS
POSSIBLY BECOMING SEVERE. THE PRIMARY SEVERE THREATS ARE LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE INTERMITTENTLY THROUGH THE
WEEK. THERE SEVERE WEATHER THREAT IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

IAZ006-007-016-017-025>028-036>039-048>050-060>062-073>075-
083>086-094>097-251000-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-JASPER-
POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1239 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLY LATE THIS EVENING INTO THE OVERNIGHT
HOURS. A STRONG STORM IS POSSIBLE WITH SMALL HAIL OR STRONG WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE INTERMITTENTLY THROUGH THE
WEEK. SEVERE WEATHER IS POSSIBLE AGAIN WEDNESDAY...MAINLY SOUTH
OF U.S. HIGHWAY 34.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MJB

In the hours before

Special weather statement, Apr 24, 6:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
609 PM CDT SUN APR 24 2016

IAZ033-044-045-242345-
CARROLL IA-CRAWFORD IA-SAC IA-
609 PM CDT SUN APR 24 2016

...STRONG THUNDERSTORMS MOVING THROUGH THE AREA MAY PRODUCE NICKEL
HAIL AND WIND GUST TO 55 MPH...

AT 607 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF DENISON...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE VIEW...BLACK HAWK LAKE...WALL LAKE...ARCADIA...BREDA...VAIL...AUBURN...
WESTSIDE...WALL LAKE MUNICIPAL AIRPORT AND BLACKHAWK LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES.

&&

LAT...LON 4240 9508 4230 9486 4222 9486 4190 9521
      4198 9534
TIME...MOT...LOC 2307Z 210DEG 42KT 4200 9525

BOKSA
Special weather statement, Apr 24, 6:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
615 PM CDT SUN APR 24 2016

IAZ015-242345-
PALO ALTO IA-
615 PM CDT SUN APR 24 2016

...ANOTHER STRONG THUNDERSTORM ENTERING FAR SOUTHWEST EMMET COUNTY
WITH NICKEL HAIL AND 50 MPH WIND GUSTS POSSIBLE...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RUSH LAKE...OR 15 MILES SOUTHWEST OF EMMETSBURG...MOVING NORTHEAST AT
45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EMMETSBURG...FIVE ISLAND LAKE...RUSH LAKE...SILVER LAKE...GRAETTINGER...
AYRSHIRE...CURLEW...EMMETSBURG MUNICIPAL AIRPORT AND KEARNEY STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES.

&&

LAT...LON 4313 9451 4291 9480 4291 9492 4302 9492
      4324 9478
TIME...MOT...LOC 2312Z 213DEG 38KT 4295 9487

BOKSA
Special weather statement, Apr 24, 6:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT SUN APR 24 2016

IAZ004-005-242345-
EMMET IA-KOSSUTH IA-
625 PM CDT SUN APR 24 2016

...A STRONG THUNDERSTORM NORTHWEST OF RINGSTED WITH 55 MPH WIND
GUSTS AND NICKEL HAIL POSSIBLE...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF SWAN LAKE...OR 14 MILES EAST OF ESTHERVILLE...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IOWA LAKE...ARMSTRONG AND RINGSTED.

LAT...LON 4350 9422 4326 9455 4326 9457 4331 9466
      4350 9453
TIME...MOT...LOC 2321Z 213DEG 38KT 4333 9456

BOKSA
Local storm report, Apr 24, 6:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             EMMETSBURG              43.11N 94.68W
04/24/2016  E1.00 INCH       PALO ALTO          IA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

&&

BF
Local storm report, Apr 24, 7:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
713 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     2 S SWEA CITY           43.35N 94.31W
04/24/2016  E60 MPH          KOSSUTH            IA   EMERGENCY MNGR

            PEA SIZE HAIL

&&

BF
Special weather statement, Apr 24, 7:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
713 PM CDT SUN APR 24 2016

IAZ005-250030-
KOSSUTH IA-
713 PM CDT SUN APR 24 2016

...STRONG WINDS WITH STORM IN NORTHERN KOSSUTH COUNTY...

AT 712 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF IOWA LAKE...OR 19 MILES SOUTHEAST OF FAIRMONT...
MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SWEA CITY AND LEDYARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

LAT...LON 4330 9417 4332 9444 4334 9444 4350 9438
      4350 9404
TIME...MOT...LOC 0012Z 208DEG 43KT 4339 9429

BOKSA

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:32 PM CDTSpecial Weather StatementDMXWinnebago13 min
Apr 24, 8:38 PM CDTSpecial Weather StatementDMXAdams, Taylor37 min
Apr 24, 9:32 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Union36 min
Apr 24, 11:28 PM CDTSpecial Weather StatementDMXButler, Franklin, Grundy, Hardin, Marshall, Story and 2 more62 min

Nearby

Special Weather Statements in Iowa, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.